On some extensions of the class of MV-algebras

Repository of Nicolaus Copernicus University

Show simple item record

dc.contributor.author Mruczek-Nasieniewska, Krystyna
dc.date.accessioned 2016-06-06T10:39:12Z
dc.date.available 2016-06-06T10:39:12Z
dc.date.issued 2016-02-27
dc.identifier.citation Logic and Logical Philosophy, No. 1, Vol. 25, pp. 35-49
dc.identifier.issn 2300-9802
dc.identifier.other doi:10.12775/LLP.2015.010
dc.identifier.uri http://repozytorium.umk.pl/handle/item/3314
dc.description.abstract In the present paper we will ask for the lattice L(MV Ex ) of subvarieties of the variety defined by the set Ex(MV) of all externally compatible identities valid in the variety MV of all MV-algebras. In particular, we will find all subdirectly irreducible algebras from the classes in the lattice L(MV Ex ) and give syntactical and semantical characterization of the class of algebras defined by P-compatible identities of MV-algebras.
dc.language.iso eng
dc.rights Attribution-NoDerivs 3.0 Poland
dc.rights info:eu-repo/semantics/openAccess
dc.rights.uri http://creativecommons.org/licenses/by-nd/3.0/pl/
dc.subject MV-algebra
dc.subject variety
dc.subject identity
dc.subject P-compatible identity
dc.subject equational base
dc.subject subdirectly irreducible algebras
dc.title On some extensions of the class of MV-algebras
dc.type info:eu-repo/semantics/article

Files in this item

This item appears in the following Collection(s)

Show simple item record

Attribution-NoDerivs 3.0 Poland Except where otherwise noted, this item's license is described as Attribution-NoDerivs 3.0 Poland

Search repository

Advanced Search


My Account